# SDR IPXA1566636

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C-9, RT AFT LOWER WING TO BODY "L" ANGLE SUPPORT IS CRACKED AT BS 1300, RBL 40.  REPLACED SUPPORT ANGLE IAW SRM 51-40-02-0G, SRM 53-00-71-1A1, DWG 149N7665, SRM 51-40-05-0G, SRM 51-20-01-0G, AMM 51-21-10-7.
